# SDR SWAA2019110538610

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,187 hours, 27,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A331151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SURFACE OF SKIN AROUND HOLES CORRODED AT BS. 667, LBL 70.  / REPAIRED SKIN PER EA.
